Home On combinatorial Gray codes with distance 3
Article
Licensed
Unlicensed Requires Authentication

On combinatorial Gray codes with distance 3

  • A. M. Romanov
Published/Copyright: October 19, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 19 Issue 4

Abstract

We suggest a construction of the cyclic binary combinatorial Gray codes with distance 3 and dimension n = 2k – 1, where k = 3, 4, . . . We give a method of construction of Hamiltonian cycles in the graphs of minimum distances of binary Hamming codes. For all admissible lengths n ≥ 15, we give nonlinear perfect binary codes whose graphs of minimum distances contain a Hamiltonian cycle.

Received: 2008-05-05
Revised: 2009-05-05
Published Online: 2009-10-19
Published in Print: 2009-October

© de Gruyter 2009

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/DMA.2009.027/pdf
Scroll to top button